# SDR FDEA201701170207

- Difficulty date: January 17, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 27,361 hours, 14,986 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Contaminated
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 GENERATOR FAULT AT 50 KTS, DURING TAKEOFF ROLL. REJECTED THE TAKEOFF AT 60 KTS.  RAIN WATER WAS FOUND TO HAVE CONTAMINATED ALL 3 POWER GCU'S. IAW WRI  24-20 7733,  24-20 7734, AND  24-20 7735.
